Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 156948, 12 pages
http://dx.doi.org/10.1155/2014/156948
Research Article

Existence and Stability of Periodic Solution to Delayed Nonlinear Differential Equations

1Department of Mathematics, Zhejiang Normal University, Jinhua, Zhejiang 321004, China
2School of Electrical and Electronic Engineering, Nanyang Technological University, Singapore 639798

Received 23 February 2014; Accepted 17 March 2014; Published 14 April 2014

Academic Editor: Yongli Song

Copyright © 2014 Xiang Gu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiang Gu, Huicheng Wang, P. J. Y. Wong, and Yonghui Xia, “Existence and Stability of Periodic Solution to Delayed Nonlinear Differential Equations,” Abstract and Applied Analysis, vol. 2014, Article ID 156948, 12 pages, 2014. https://doi.org/10.1155/2014/156948.